# SDR FTU2003F00007

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N126QS
- Make and model: Cessna S550
- Aircraft serial: S5500126
- Engine: Pwa JT15D4
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 674101
- Part serial: 1222
- Condition: Corroded
- Location: Lt Anti Ice Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REPLACEMENT OF PERI SEALS ON THE FORWARD SIDE OF THE ENGINE ANTI ICE SYSTEM, THE ANTI ICE VALVE HAD TO BE REMOVED.  WHILE REMOVING THE ELECTRICAL CONNECTOR, DIFFICULTY WAS ENCOUNTERED BECAUSE THE CONNECTOR WAS OVER TORQUED OR CORROSION HAD CREATED A PROBLEM.  IN THE PROCESSES OF REMOVING THE PLUG, THE SOCKET ON THE  ELECTRICAL SOLENOID VALVE SEPARATED FROM THE BODY.  THIS RESULTED INTO BEING AN EXPENSIVE REPAIR WHEN THE UNIT WAS SENT BACK TO THE MFG.  IT IS HIGHLY RECOMMENDED TO BE SURE THE THREADS ON THE CONNECTORS ARE CLEAN AND PROPER TORQUE USED WHEN SECURING THE ELECTRICAL CONNECTOR.  THE REPAIRED UNIT WAS REINSTALLED AND OPS CHECKED GOOD.
